# SDR SWAA2023052542812

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DISTRIBUTION BAY CRACK ON END OF STR 26L BS 540<[01] UPDATED MEASURING TABLE.  REMOVED DAMAGED SECTION OF STRINGER 26L BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B.   PERFORMED GVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B(1).   ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.   RECEIVED NEW STRINGER SECTION S-26L FROM OSS RO. 917134-SWA-3 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] RECEIVED STRINGER SPLICE SECTION S-26L FROM OSS RO. 917134-SWA-1 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.
